# SDR SWAA2013050615602

- Difficulty date: April 28, 2013
- Submitted: May 6, 2013
- Operation: Air carrier
- Aircraft: N942AT
- Make and model: Boeing 717-200
- Aircraft serial: 55005
- Aircraft time: 39,836 hours, 27,155 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 9911840
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON CRACKED BETWEEN STA 1152, LONGERON 1R AND LONGERON 3R.  REMOVED AND REPLACED CLIP IAW SRM AND DRAWING.
